# SDR 07FDEA03728

- Difficulty date: September 14, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 29,282 hours, 8,575 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57970371
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION ON CORE FILLER AT TRAILING EDGE SKIN OF INBOARD FLAP RT.  DELAMINATED CORE FILLER REPAIRED IAW SRM 57-53-12/FIG 209/SH 2/VERSION 3.
